Complutense University Library

Non-orientable automorphisms of Riemann surfaces

Etayo Gordejuela, J. Javier (1985) Non-orientable automorphisms of Riemann surfaces. Archiv der Mathematik, 45 (4). pp. 374-384. ISSN 0003-889X

Official URL: http://www.springerlink.com/content/t947r671t51r1152/references/

View download statistics for this eprint

==>>> Export to other formats

Abstract

We study cyclic groups of automorphisms of Riemann surfaces that contain non-orientable elements. We obtain conditions for such a group, and calculate the minimum possible genus of the surface on which it acts. As a consequence of these results we obtain that the order of a sense- reversing automorphism of a Riemann surface of genus g is at most $4g+4$ for even g and 4g-4 for odd g, and that both bounds are attained for every g.

Item Type:Article
Uncontrolled Keywords:Fuchsian groups and automorphic functions; Finite automorphism groups of miscellaneous structures; cyclic groups of automorphisms of Riemann surfaces; non-orientable elements; genus; sense-reversing automorphism
Subjects:Sciences > Mathematics > Group Theory
ID Code:15748
Deposited On:25 Jun 2012 09:16
Last Modified:25 Jun 2012 09:16

Repository Staff Only: item control page